# SDR DALA14003713160

- Difficulty date: December 24, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,392 hours, 15,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, UPPER FWD CORNER OF THE FUSELAGE DOOR FRAME, EXTERNAL SURFACE, CHAFED. BLENDED AREA IAW SRM 51-73-00.   FOUND WITHIN LIMIT IAW SRM 53-41-11, FIG 106.
